Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i'm dying my hair as we speak.

i actually dye my hair all the time. not because it starts to look bad after a while, just because i don't like my natural hair color. i dyed a few times when i was younger, let it grow out, then decided my natural color was boring.

anyway, i'm just thinking about how this might affect my face with the new meds i'm taking. the stuff i just got today, remember? i'm planning on putting on more benzoyl peroxide after i wash the dye out, and my pores will be steamy and open. :]

i forgot to take pictures today, but i'll put more up tomorrow after work!

peace.

-Audrey

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×